# SDR COMA9960481

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Malfunctioned
- Location: Horz Stab
- Part time: 9,564 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM AND NOSE DOWN MESSAGE, CO-PILOT HAD TO USE STRONG FORWARD PRESSURE TO KEEP AIRCRAFT FROM CLIMBING.  REPLACED THE PITCH TRIM ACTUATOR.
